# SDR 2A6R2021081661501

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N111HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Aircraft time: 7,205 hours, 29,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1088103
- Condition: Cracked
- Location: Frm 5
- Part time: 7,205 hours, 29,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, FOUND ONE CRACK ABOUT 1 INCH LONG IN THE LH FRAME 5 WEB AT THE MED WALL LOWER ATTACHMENT POINT, AND ONE CRACK ABOUT 1/2 INCH LONG IN THE RH FRAME 5 WEB AT THE MED WALL LOWER ATTACHMENT POINT.
